Privacy Policy
Contact
Home
Products
Blog
Video
Home
›
Products
›
Health Care
›
Medications & Treatments
›
Pain Relievers
›
Non-Aspirin
›
Acetaminophen
›
Acetaminophen 325mg 100ct, By Equate, Compare to Tylenol
Acetaminophen 325mg 100ct, By Equate, Compare to Tylenol
List Price:
$8.99
Sale Price:
$8.82
Amount Saved:
$0.17
Availability:
Usually ships in 24 hours
Product Description
Regular strength. Contains no aspirin. Pain Reliever / Fever Reducer. Contains 100, 325mg tablets. Compare to Tylenol active ingredient.
Customers Who Viewed This Item Also Viewed
Cystex Plus Urinary Pain Relief Tablets 40 ea
$9.35
Advil Coated Tablets Pain R...lief and Arthritis Pain Relief
$8.47
Diphenhydramine Hcl 25 Mg A...es (Travel Packs) of 2 Tablets
$12.98
IVY-DRY Super Continuous Spray, 3 oz (Pack of 2)
$17.99
Comments
Write a Reply or Comment:
Cancel reply
Your email address will not be published.
*